# SDR CALA0600019

- Difficulty date: January 18, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 19,912 hours, 7,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Sta 578-639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT ROW EMERGENCY LIGHTS AT FOUR ROWS NEXT TO THE LEFT OVERWING EMERGENCY EXIT DOORS WERE FOUND INOPERATIVE.  THE BATTERY CHARGER AND BATTERY PACK WERE REMOVED AND REPLACED IAW MM 33-51-00-710-801.
